# SDR USAA051469

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S16L INTERCOSTAL WEB STA 300 CRACKED.  REPLACED WITH IDENTICAL PART, FABRICATED WEB FROM .040 INCH 7075=T6, INSTALLED PER SRM 53-10-15.
